← Return to Restless legs syndrome (RLS) and mirtazapineDiscussion
Restless legs syndrome (RLS) and mirtazapineDepression & Anxiety | Last Active: Aug 13, 2022 | Replies (64)
Comment receiving replies
Replies to "Hello @rwlovell and welcome to Mayo Connect. I see that you are experiencing side effects of..."
Hello @rwlovell I’ve been thinking about you. As I recall you had a doctor’s appointment scheduled for Monday. I hope that all went well. Are you sleeping any better now? Teresa
Thanks for replying! We have talked to the doctor on the phone, but the only advice at this point is: stop taking the new drug for now and go back to your former protocol. I did that last night. Still had the RLS, but maybe not as bad. Still kept me awake until about 4:30 AM. Ugh. I have an appointment on Monday. In the meantime….two more nights to go until then and now without the stronger antidepressant — back to citalaphram.